MAUDE Adverse Event Report: ARTHREX, INC. STRAIGHT SPEAR, FM, FIBERTAK, REUSABLE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. STRAIGHT SPEAR, FM, FIBERTAK, REUSABLE; ORTHOPEDIC MANUAL SURG INSTR
Model Number STRAIGHT SPEAR, FM, FIBERTAK, REUSABLE
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 05/06/2025, a sales representative reported via (b)(4) that an ar-3610f straight fibertak® spear drill bit got completely stuck inside the guide and was unusable.This occurred during use.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 complaint allegation is confirmed.-upon visual inspection, inside the straight fibertak® spear, fishmouth, reusable, a drill is stuck and bent.-functional testing was not performed due to the damage to the device.The most likely cause of the reported failure is user error, such as applying excessive mechanical forces, misaligned insertion, and/or prying/leveraging the device during use.

Brand Name
STRAIGHT SPEAR, FM, FIBERTAK, REUSABLE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22237160
Report Number1220246-2025-02492
Device Sequence Number8018931
Product Code LXH
UDI-Device Identifier00888867354272
UDI-Public00888867354272
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSTRAIGHT SPEAR, FM, FIBERTAK, REUSABLE
Device Catalogue NumberAR-3610F
Device Lot Number0072434
Was Device Available for Evaluation? Device Returned to Manufacturer
Distributor Facility Aware Date05/06/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown